I have been on Effexor for a couple of years now. I was on 450 mg. a day, but am now down to 300 mg a day. Who knows what I am --I am now being tested for BP II which if that is the case, I shouldn't be on thsi med. anyway b/c it triggers hypomania....anyway
whenever I miss a dose, I get dizzy and shaky and my heart feels like it is racing and skips a beat......so be sure you as you came off of it you were on the smaller doses for a long enough period before dropping again........that is just my thoughts--no professional opinion to back that......I would definitely check with dr.
My pdoc told me that Effexor is really fast to get out of your system so that is why you feel the withdrawal affects so suddenly and abruptly....hope this helps...
One thing I have learned--make sure you are diagnosed correctly b/f they start you on meds.......that makes a big difference....do your own research too and never forget--they are working for you---yes, they are the experts, but if they don't have time to really hear you,,,,get the heck out of there and find someone willing to listen!!